Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Smith theory for algebraic varieties

Peter Symonds

Algebraic & Geometric Topology 4 (2004) 121–131

arXiv: math.AT/0407077

Abstract

We show how an approach to Smith Theory about group actions on CW–complexes using Bredon cohomology can be adapted to work for algebraic varieties.

Keywords
Smith Theory, Bredon cohomology, coefficient system, variety
Mathematical Subject Classification 2000
Primary: 57S17
Secondary: 14F20
References
Forward citations
Publication
Received: 19 December 2002
Revised: 5 March 2004
Accepted: 15 March 2004
Published: 15 March 2004
Authors
Peter Symonds
Department of Mathematics
UMIST
PO Box 88
Manchester M60 1QD
United Kingdom